# SDR SWAA2023041214177

- Difficulty date: March 8, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 38,869 hours, 23,696 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT - GUSSET HAS A CRACK BS 500D STR 19R.<[01] VERIFIED APPLICABILITY OF SRM CH 53-30-08-1A-1 FOR ALLOWABLE DAMAGE TO GUSSETS. CRACKS NOT PERMITTED. DAMAGE FOUND TO BE OUT OF LIMITS.;[02] GUSSET WILL BE REPAIRED BY REPLACEMENT OF PART IAW SRM 51-10-02 PAR 9.;[03] RECEIVED NEW GUSSET P/N:143A9481-6 ;LOT:1504017-6;PO/N:883859/6 AND LOCATED AN DRILLED AT FCB STR 19 R/H; BS 500D IAW SRM 51-40-05 AND DWG: 143A9481; REQUEST OK TO INSTALL NEW GUSSET;[04] INSPECTED AND VERIFIED CORRECTIVE ACTION 3. OKAY TO INSTALL GUSSET.;[05] INSTALLLED NEW GUSSET AT FCB STR 19 R/H; BS 500D IAW SRM 51-40-02 AND DWG:143A7902.;[06] FINAL INSPECTION. JOB COMPLETE.  VERIFIED MEASUREMENTS TABLE
